Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Movahedi.Behmardi.Hosseini:2015,
  author = {Movahedi, Mina and Behmardi, Daryoush and Hosseini,
		  Seyedehsomayeh},
  title = {On the density theorem for the subdifferential of convex
		  functions on {H}adamard spaces},
  journal = {Pacific J. Math.},
  fjournal = {Pacific Journal of Mathematics},
  volume = {276},
  year = {2015},
  number = {2},
  pages = {437--447},
  doi = {10.2140/pjm.2015.276.437},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/6.pdf 1}
}